Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 693534, 12 pages
http://dx.doi.org/10.1155/2014/693534
Research Article

On the Compactness of the Commutator of the Parabolic Marcinkiewicz Integral with Variable Kernel

1Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China
2Laboratory of Mathematics and Complex Systems (BNU), School of Mathematical Sciences, Beijing Normal University, Ministry of Education, Beijing 100875, China

Received 30 June 2014; Accepted 17 October 2014; Published 12 November 2014

Academic Editor: Gestur Ólafsson

Copyright © 2014 Yanping Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Suzhen Mao, Yoshihiro Sawano, and Huoxiong Wu, “On the compactness of commutators for rough marcinkiewicz integral operators,” Taiwanese Journal of Mathematics, vol. 19, no. 6, pp. 1777–1793, 2015. View at Publisher ยท View at Google Scholar